American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Andrzej Nowakowski. Field theories in the modern calculus of variations . Trans. Amer. Math. Soc. 309 (1988) 725-752. MR 961610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Morgan. A regularity theorem for minimizing hypersurfaces modulo $\nu$ . Trans. Amer. Math. Soc. 297 (1986) 243-253. MR 849477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John E. Brothers. Stability of minimal orbits . Trans. Amer. Math. Soc. 294 (1986) 537-552. MR 825720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edith A. Cook. Free boundary regularity for surfaces minimizing ${\rm Area}(S)+c\,{\rm Area}(\partial S)$ . Trans. Amer. Math. Soc. 290 (1985) 503-526. MR 792809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frank Morgan. Examples of unoriented area-minimizing surfaces . Trans. Amer. Math. Soc. 283 (1984) 225-237. MR 735418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pertti Mattila. Lower semicontinuity, existence and regularity theorems for elliptic variational integrals of multiple valued functions . Trans. Amer. Math. Soc. 280 (1983) 589-610. MR 716839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John E. Brothers. Invariance of solutions to invariant nonparametric variational problems . Trans. Amer. Math. Soc. 264 (1981) 91-111. MR 597869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John E. Brothers. Invariance of solutions to invariant parametric variational problems . Trans. Amer. Math. Soc. 262 (1980) 159-179. MR 583850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Bindschadler. Invariant solutions to the oriented Plateau problem of maximal codimension . Trans. Amer. Math. Soc. 261 (1980) 439-462. MR 580897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harold Parks. Some new constructions and estimates in the problem of least area . Trans. Amer. Math. Soc. 248 (1979) 311-346. MR 522264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Bindschadler. Absolutely area minimizing singular cones of arbitrary codimension . Trans. Amer. Math. Soc. 243 (1978) 223-233. MR 0487726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia